advertisement
Question
Posted by: Anon | 2009-08-07

Husband' s Itchy Scrotum, intefereing with our sex life

Hi there,

Please can you help me. My husband has had a rash on his scrotum for a couple of months now and can' t stop scratching. It is the most annoying thing in the world for me and no matter what creams we buy from the pharmacy nothing helps. He even scratches at night in his sleep so badly that he bleeds.

When i try and imagine what it could be like i think of when a women gets yeast infection that horrible urge to scratch but we don' t. We do have sex but only once or twice or week not nearly as much as we used to and think that this is maybe hindering that.

I don' t have the itch, even after sex, but he says it is worse after.

He refuses to go to the doc as he is embarrassed.

Any idea?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

there may be a variety of causes for his infection including a fungal rash, eczemas, psoriasis, allergic reactions etc. the fact that it is persistent, leads to bleeding and is intefering your sex life means means that it needs to be attended to. it is not an uncommon problem and you need to let your husband know this so it wont be embarassing for him to see a doctor. go to someone he is comfortable with (a general practitioner or a dermatologist). donot continue to self medicate as that may sometimes worsen the problem.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: nn | 2009-08-07

Hi! I am a male aged 36. I had this kind of itch. You may be resistance to that type of infection therefore he is worse of. But I had canaestan cream and no other substitute. Ensure that both of you used that cream. This can be inserted in you and as well as he use anal area as well. Both should used this before and after.

Remember medical treatment is always first cos It could be other things like overweight, high sugar levels, eczema etc.

best of luck.

Reply to nn
Posted by: abc | 2009-08-07

Well, it aint going to go away with pharmacy ointments. Go see a doctor. They have seen all and worse and are there to deal with it. Stuff the embaressment. If he do not want to go to the regular doctor, go to another somewhere else who does not know him. They will solve it 1 2 3.
Probably something bacterial and he could have got it anywhere.

Reply to abc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement